# SDR DALA2024011600654

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 73,396 hours, 9,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EMERGENCY LIGHT INOP AT SEAT 37H. CORRECTIVE ACTION: REPLACED LED LIGHT ASSY, SEAT 37H. (9596161)
